About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 724898, 12 pages
http://dx.doi.org/10.1155/2012/724898
Research Article

Warped Product Submanifolds of Riemannian Product Manifolds

1Department of Mathematics, King Abdulaziz University, P.O. Box 80015, Jeddah 21589, Saudi Arabia
2Department of Mathematics, University of Tabuk, Tabuk, Saudi Arabia

Received 11 June 2012; Accepted 21 September 2012

Academic Editor: Xiaodong Yan

Copyright © 2012 Falleh R. Al-Solamy and Meraj Ali Khan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Falleh R. Al-Solamy and Meraj Ali Khan, “Warped Product Submanifolds of Riemannian Product Manifolds,” Abstract and Applied Analysis, vol. 2012, Article ID 724898, 12 pages, 2012. doi:10.1155/2012/724898